# SDR CA980602053

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Transmission
- Part number: 212040001059
- Condition: Leaking
- Location: Oil Jets
- Part time: 15,605 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING INSTALLATION, OIL WAS FOUND LEAKING FROM THE UPPER OIL JETS.  O-RING WAS NOT INSTALLED ON THE JET.
